# SDR UALA2011112206420

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 1265 FRAME WEB CRACKED AT FASTENER HOLE APPROX 6 INCHES ABOVE FLOORLINE AT DOORWAY 3L.  MAJOR REPAIR ACCOMPLISHED.  REPLACED BS 1265 LT FRAME INNER CHORD, WEB, AND INTERCOSTAL UPPER CHORD & WEB PER COA TASK CARD 897887102.
